# SDR QXEA2013091301385

- Difficulty date: September 13, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 29,612 hours, 31,069 cycles
- System (JASC): 2210 · Autopilot System
- Part: Button
- Condition: Stuck
- Location: Tcs
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN`S TCS BUTTON STUCK.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  R & R CAPTAINS TCS SWITCH IAW AMM 27-31-06-400-801, STEP 4, A, 6.  CW PERTINENT PARTS OF AUTOPILOT FUNCTIONAL CHECKED AMM 22-11-00-720-804 4, B, 4, C, P 540-541.  AP AND TCS TESTED GOOD.  RETURNED TO SERVICE.
